MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VAS, HD, AC, 4MM X 70 DEG; ARTHROSCOPE

SMITH & NEPHEW, INC. VAS, HD, AC, 4MM X 70 DEG; ARTHROSCOPE
Model Number 72202958
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a hit by shaver.No patient injury was reported.Back-up device was not available.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could confirm the customer complaint for the scope was hit by the shaver.A visual inspection was performed and showed the scope to have severe distal tip damage.This damage is caused by contact with another source.No manufacturing related defects were observed.

Brand Name
VAS, HD, AC, 4MM X 70 DEG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7768903
Report Number3003604053-2018-00130
Device Sequence Number11082798
Product Code HRX
UDI-Device Identifier00885554018776
UDI-Public(01)00885554018776
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K043395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202958
Device Catalogue Number72202958
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2018
Initial Date Received by Manufacturer 07/13/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1